# SDR ABXA20140623242

- Difficulty date: June 23, 2014
- Submitted: August 7, 2014
- Operation: Air carrier
- Aircraft: N792AX
- Make and model: Boeing 767-200
- Aircraft serial: 23142
- Aircraft time: 61,007 hours, 47,364 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Strut
- Part number: 114T221515
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INBOARD AIR LOAD STRUT CORRODED AT NR 3 SLAT NEAR INBD AUX TRACK.  INSTALLED LOWER STRUT PN 114T2215-15 IAW SRM 51-40-02, INSTALLED ADEL CLAMPS IAW SRM 51-40-02 PARA 9 B.  CORRODED, PN 114T2215-15, PART NAME STRUT, SN NSN, FS & BS LOC OSS 732.840 TO LW, STR & WS LOC NR 3 SLAT 4E OF SPAR.  ACFT WAS GNDED.
